# SDR AALA960497

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: A5247123100000
- Condition: Corroded
- Location: Bs 5262
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BRACKET THAT HOLDS THE CARGO DOOR HOLD-OPEN ROD SEVERELY CORRODED.  NO OTHER CORROSION FOUND IN SURROUNDING AREA.  REPLACED PER SRM 52-30-14-11.  TST:  21,374.47 HRS.  CYCLES, 8,539.  (X)
